The length of a critical streamline in perfect gas flows near the bodies of one class
Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_3_a13,
author = {A. N. Lyubimov},
title = {The length of a critical streamline in perfect gas flows near the bodies of one class},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1971},
volume = {199},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a13/}
}
A. N. Lyubimov. The length of a critical streamline in perfect gas flows near the bodies of one class. Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a13/